MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; ENDOSCOPE

INTUITIVE SURGICAL, INC NONE; ENDOSCOPE
Model Number 470066-13
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/14/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The zero degree endoscope has been returned and evaluated by the failure analysis (fa) team.The endoscope was tested and placed on an in-house system or equivalent for functional testing, but it failed to provide a video due to an electrical or communication failure.The endoscope was plugged on in-house system or equivalent and provided color bars in both eyes.Additionally, the endoscope cable integrated connector was visually inspected and found to be damaged.The endoscope cable integrated connector was visually inspected and found to be damaged.The endoscope was visually inspected and found to have damage to the button pack assembly.Visual inspection confirmed a hairline crack on the illuminator of the button pack assembly.The endoscope was visually inspected and was found to have damage at the distal end.The distal window located at the distal tip was visually inspected and found cracked.The endoscope was visually inspected and was found to have damage at the distal end.The distal window located at the distal tip was visually inspected, and a detached fragment was found.The endoscope camera module was disassembled for visual inspection and found with capacitors and inductor damage.The endoscope was tested after changing the cable for a known good cable into a test fixture, then a functional test to verify electrical/communication performance, and it failed of vision in both eyes.The endoscope tip was cut for visual inspection of the camera module, and damage was found on the component of the u3 siliconline mipi-to-serial capacitor (c12), which may cause the failure.
 
Event or Problem Description
It was reported that after a da vinci-assisted surgical procedure, the 8mm endoscope, 0° had a fault 45312 "loss of the right eye".The procedure was completed with no reported injury.Intuitive followed up with the initial reporter and obtained the following additional information: no fragments fall into the patient's body.

Brand Name
NONE
Common Device Name
ENDOSCOPE
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24736203
Report Number2955842-2026-19797
Device Sequence Number18747253
Product Code NAY
UDI-Device Identifier00886874120293
UDI-Public(01)00886874120293
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K232610
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470066-13
Device Catalogue Number470066
Device Lot NumberN/A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/05/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/06/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexUnknown